# SDR SWAA2020040235054

- Difficulty date: March 29, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 20,905 hours, 9,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY FLASHLIGHT INOP / REMOVED AND REPLACED FWD GALLEY EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00
